# SDR SWAA2025071089200

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8736J
- Make and model: Boeing 737-8
- Aircraft serial: 60228
- Aircraft time: 13,522 hours, 6,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH L/H EXTERIOR OVER WING EMERGENCY LIGHTS ARE INOPERATIVE AND INTERIOR AISLE EMERGENCY LIGHTING L/H ROWS 8-23 ARE INOP.   REMOVED AND REPLACED PER AMM 33-51-06-960-802-MAX (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)
